Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have mucus draining causing throat swelling,taking medrol but not satisfied with the treatment

Hi, I have been dealing with mucus draining down my throat , for a couple of years. doctors have put me on mucinex , i ve tried zertec D ,also an nasil spay. a doctor put me on last medrol dose pack, helped the swelling in throat some but still draining down throat none stop. I also have hypothyroidism for 7 years now and take birthcontrol for 11 years now, I am 30 , 5 6 and 177 lbs and losing. Is there anything that could be causing this? The doc. that gave me the medrol said virus but finished that med and still same problem. I do also have dry eye and allergy eye symptoms. please help!
Asked On : Wed, 29 Jun 2011
Answers:  2 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Post nasal drainage could be due to long lasting allergies, sinus disease, gastro- esophageal reflux disease or a mass in the posterior part of nose. As you have already tried anti allergy medications with no relief, you can try proton pump inhibitors like omeprazole under doctor supervision and see if it relieves your symptoms. If it does not work visit otolaryngologist for further workup.
Answered: Wed, 29 Jun 2011
I find this answer helpful
  User's Response
Ow sorry I do take omeprozole was told I have ulcer at 20 years old
Answered: Wed, 29 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor